# SDR DALA2021012900547

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 50,721 hours, 34,218 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH FASTENER HOLE WITH A BHEC CRACK INDICATION ON RT VERTICAL STABILIZER LEADING EDGE FRONT SPAR CAP FORWARD FLANGE.  CRACK IS IN FIRST FASTENER HOLE BELOW ZFS=52.267, MARKED.  REFERENCE: AA 5530-01048, AD 2018-10-08 STEP 16B.  COMPLIED WITH PRI 589482-14AD REV O-2, PRI 589482-14AD REV O-2 MATCHES ER/A 589482-14AD REV O, REPAIR PER ER/A 589482-14AD REV O.
